An efficient quantum algorithm for the hidden subgroup problem in nil-2 groups

Ivanyos, Gábor and Sanselme, L and Santha, M (2012) An efficient quantum algorithm for the hidden subgroup problem in nil-2 groups. ALGORITHMICA, 62 (1-2). pp. 480-498. ISSN 0178-4617 10.1007/s00453-010-9467-0

[img] Text
10.10072Fs0045301094670.pdf - Published Version
Restricted to Registered users only

Download (653kB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:41
Last Modified: 05 Feb 2014 12:26
URI: http://eprints.sztaki.hu/id/eprint/6835

Update Item Update Item